# SDR AALA201712279013

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 133 hours, 60 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disengaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ALTITUDE, FIRST OFFICER'S AUTO-PILOT REVERTED TO CWS-R (CONTROL WHEEL STEERING ROLL) THE RIGHT AUTO-PILOT WOUND NOT RE-ENGAGE. ALSO THE FIRST OFFICER'S NAVIGATION DATA DISPLAY LOST ALL OF THE ENROUTE WAY POINTS FOR APPOXIMATELY 30 SECONDS. DISENGAGED THE AUTO-PILOT AND RE-ENGAGED IN COMMAND A CAPTAIN'S SIDE SUCCESSFULLY. AFTER THAT, NOTICED THE FIRST OFFICER'S NAVIGATION DATA POINTS RETURNED TO DISPLAY. THERE WERE NO OBSERVED MESSAGES FOR EITHER FMC. ACCOMPLISHED BITE TEST OF DFCS AND LAND VERIFY TEST PER AMM 22-11-00, NO CORRELATED FAULTS.
